# SDR UIEA2012110100508

- Difficulty date: November 1, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,451 hours, 14,837 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD LOW PRESSURE FUEL LIGHT ILLUMINATED WITH LEFT FWD FUEL PUMP EICAS. OPEN
